# SDR ASOA201002016

- Difficulty date: December 23, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 17,022 hours, 12,296 cycles
- Engine: Ge CF34*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE FAIRING, 195DL INSIDE AFT BRACKET IS CRACKED IN 2 PLACES AND HAS SEVERAL LOOSE RIVETS.  R & R "C" CHANNEL (AFT BRACKET) ON FAIRING 195DL IAW MODSUM IS67053820002.  FOUND TO BE SATISFACTORY.
